In this article, we define Clairaut semi-invariant Riemannian maps (CSIR Maps, In short) from almost Hermitian manifolds onto Riemannian manifolds and investigate fundamental results on such maps. We also obtain conditions for totally geodesicness on distributions defined in the introduced notion. Moreover, we provide an explicit example of CSIR map.
KUMAR, SUSHIL; PRASAD, RAJENDRA; and KUMAR, SUMEET
"Clairaut semi-invariant Riemannian maps from almost Hermitian manifolds,"
Turkish Journal of Mathematics: Vol. 46:
4, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss4/4